# SDR DALA2024021502264

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,393 hours, 45,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rope
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 L2 DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: MOORING ROPE HANGING FROM SLIDE PACK- STOWED ROPE B757 AMM 2566. SLIDE ARMS NML. (5770546)
